# SDR DXTA2010110804297

- Difficulty date: November 5, 2010
- Submitted: November 8, 2010
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800160
- Aircraft time: 2,830 hours, 1,838 cycles
- Engine: Pwc PW306C
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 99146553
- Part serial: 0774
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT OUTER WHEEL BRAKE INDICATOR AT LIMITS. LT BRAKE MUSHY.   REMOVED NR 1 BRAKE ASSY,  INSTALLED O/H BRAKE ASSY.  BLED BRAKES. REINSTALLED WHEEL ASSY AND TORQUED.  ALL WORK PERFORMED IAW MM 32-42-10, 32-41-20.  SERVICED HYD RESERVOIR IAW MM 12-12-02.
